"No, it's not true
It feels like God makes fun of me. Like I'm the least loved child of his and he's just take everything from me. I've been punished but with no reason. And I see all these girls around who live much more…"
"I coild not live with it. You have long hair as well, right? So you should know this feeling
I just can't accept myself with this thin something... I was my hair. My amazing helathy thick long hair. Even now I cry every time I'm…"
Im Susan, Im 34 yrs old. I am happily married to an awesome man and I have 2 gorgeous sons!! They make me proud. I have suffered hair loss since 2004 after taking an antidepressant called Wellbutrin. I have periods of major shedding, and my hair never seems to recover. It has been devastating for me. I have low self esteem and feel as though my world has been turned upside down. I need to meet people who can bring me out of the dungeon.
Hi susan ! I like you website ! Sure is nice to see that you are not alone out there with the hairloss issues. It feels like I am alone because I personally dont know anyone who is going through this. Anyway. Do you think the Wellbutrin caused the hairlosss. I am taking it now and have for about a year. My symptoms lean towards per-menopause, but the doctor I just saw yesterday told me "your symptoms dont mean that there is anything wrong." I honestly wanted to slap him up side the head ! My husband has been so supportive with me through all this. I have spent the last 4 years diving myself into a hole and pretty much disassociating myself from friends. I know it isnt healthy, but EVERYWHERE I go I look at every woman's hair I see and it makes me more depressed about mine. Anyway. I truly enjoy all the friends you have on your site and I wish you all the best of luck with your condition and your happiness ! God Bless !!!!
Hi Susan. My wig is synthetic. So far, I just put it on my head and go! I don't use tape or anything, it stays one really well - even through a bit a of wind and canoeing. I think if i were going to be outside for a long time on a windy day, I might use some kind of adhesive just for added security. It's not hot at all - mine is mono-top, hand-tied, and because it's short I guess, I can honestly feel the breeze on my scalp. Mind you, it hasn't gotten really hot out yet and I haven't been outside under any blazing sun yet, so that remains to be seen. But so far, I have been able to wear the wig for over 12 hours in a day and be perfectly comfortable. I LOVE IT!
Well, I've had experience with all of those schools.
My mother lives right off the campus of Western Carolina and my sister goes to Appalachian. She loves it.
Make sure your son has a car if he's going to Western. Civilization is a good 15 minute drive. Have you visited all of these schools?
They are each very unique.
Good luck on the College search.
Maybe we can meet sometime. Hickory is on my way to my mother's and my grandmother's house.
Well, sadly I won't be attending UNCC next year, but your son will probably love it [with the basketball and all].
I've declared an art major, and I'm hoping to transfer to Appalachian for fall of 2009.
I have been seeing Dr. Graham at Alamance Dermatology in Mebane, NC [I am from Burlington and I go home on the weekends]. She has been very interested in the latest research and making sure that I am coping with my alopecia. I would recommend her to anyone. I have been treating my eczema through that office since I was just a child, but with a different doctor. I was lucky to find someone close that knew what she was doing from the start.
I have been getting steroid injections on my scalp once a month since July. I am considering giving it a few more months before discontinuing the treatments. It's helping to grow the hair back, but it is still falling out at a rapid pace.
Similar to your situation, my hair loss began after going on Zoloft for 1.5 months. Also around the same time, I switched birth control from Yasmine to Yaz. At the end of this month, I am going off the Yaz and getting Paraguard [the non-hormonal IUD] to see if it helps spur any regrowth. I have alopecia areata that seems to be heading toward totalis. I'm not sure if this information helps you out with fpb, but I will let you know how my experience with this goes as well.
Hi Susan, I am on spironolactone. I just got off of birth control as I wanted to no longer mess with my hormones. My doc seems to think that it is working, I am not so sure. I had a TON of hair and have lost a lot, however no one else can notice yet. So perhaps it is helping. Fingers crossed! Good luck to you!
Thanks for the comment on my blog :) That's too funny that you read it to your husband!! But I completely understand! Sometimes I do it too! Other peoples words work better than my own in explaining this craziness to him!
Thanks for your kind words too!! It always feels good to be told you're beautiful!!! :) Right back at ya btw!!
I HAD to laugh!! You too take pictures of yourself while driving!! LMAO!! I thought I was the ONLY one!! We MUST be soul sisters to have SO much in common!!
Any mention of products and services on Alopecia World is for informational purposes only; it does not imply a recommendation or endorsement by Alopecia World. Nor should any statement or representation on this site be construed as professional, medical or expert advice, or as pre-screened or endorsed by Alopecia World. Alopecia World is not responsible or liable for any of the views, opinions or conduct, online or offline, of any user or member of Alopecia World.